MAUDE Adverse Event Report: MITG - OKLAHOMA CITY TRUCLEAR¿ ULTRA MINI TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY TRUCLEAR¿ ULTRA MINI TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72204064
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Exsanguination (1841); Blood Loss (2597)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during hysteroscopy, the distention was poor when the device was used.It causes poor visualization and doesn't give the physician the best environment for resecting and aspirating tissue.An emergency hysterectomy was performed to stop the bleeding and spread of potential cancerous tissue within the uterus.The uterus was removed, the bowl was perforated and the iliac artery was compromised that caused permanent injury.There was also a blood loss of 500cc that requires a blood transfusion.This lengthen the procedure to 2.5-3 hours.The patient was transferred to icu for unknown amount of time and the hospitalization was extended.

Brand Name
TRUCLEAR¿ ULTRA MINI TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma city OK 73107
MDR Report Key7882838
Report Number1643264-2018-02064
Device Sequence Number228661
Product Code HIH
UDI-Device Identifier10884521744097
UDI-Public10884521744097
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204064
Device Catalogue Number72204064
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;